Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 2062819, 12 pages
https://doi.org/10.1155/2017/2062819
Research Article

Cyclic Growth and Global Stability of Economic Dynamics of Kaldor Type in Two Dimensions

UFR de Mathématiques et Informatique, Université Félix Houphouët Boigny d’Abidjan Cocody, 22 BP 582, Abidjan 22, Côte D’Ivoire

Correspondence should be addressed to Hypolithe Okou; ic.ude.bhf-vinu@uoko.ihitepka

Received 6 January 2017; Accepted 2 May 2017; Published 2 July 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 Aka Fulgence Nindjin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. E. Ulanowicz, “The dual nature of ecosystem dynamics,” Ecological Modelling, vol. 220, no. 16, pp. 1886–1892, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. A. G. Haldane and R. M. May, “Systemic risk in banking ecosystems,” Nature, vol. 469, no. 7330, pp. 351–355, 2011. View at Publisher · View at Google Scholar · View at Scopus
  3. H.-W. Lorenz, Nonlinear Dynamical Economics and Chaotic Motion, Springer-Verlag, Berlin, Germany, 2 edition, 1993. View at MathSciNet
  4. J. Glombowski and M. Krüger, “A Short Periode Growth Model Model,” Recherche économique de Louvain, vol. 54, no. 4, 1988. View at Google Scholar
  5. M. Volle, “Prédation et prédateurs,” Economica, vol. 201, january 2008. View at Google Scholar
  6. F. Chen, X. Liao, and Z. Huang, “The dynamic behavior of N-species cooperation system with continuous time delays and feedback controls,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 803–815, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. A. Aziz Alaoui and M. Daher Okaye, “Boundness and global stability for a predator-prey model with modified Leslie Gower and Holling-type 2,” Applied Mathematical Letters, vol. 16, pp. 1069–1075, 2003. View at Google Scholar · View at MathSciNet
  8. W. Khellaf and N. Hamri, “Boundedness and global stability for a predator-prey system with the beddington-deangelis functional response,” Differential Equations and Nonlinear Mechanics, vol. 2010, Article ID 813289, p. 24, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. A. F. Nindjin, M. A. Aziz-Alaoui, and M. Cadivel, “Analysis of predator-prey model with modified leslie-gower and holling-type II schemes with time delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1104–1118, 2006. View at Publisher · View at Google Scholar · View at MathSciNet